# SDR AALA202105069008

- Difficulty date: May 5, 2021
- Submitted: May 9, 2021
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 58,452 hours, 24,367 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sealant
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR GIRT BAR FITTING REQUIRES SEALANT. SEALED GIRT BAR FITTING IAW MPSM 07.01.
